Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173

 
 

 

Compact Klein surfaces of genus $ 5$ with a unique extremal disc


Author: Gou Nakamura
Journal: Conform. Geom. Dyn. 17 (2013), 39-46
MSC (2010): Primary 30F50; Secondary 05C10
DOI: https://doi.org/10.1090/S1088-4173-2013-00251-8
Published electronically: February 28, 2013
MathSciNet review: 3027523
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A compact (orientable or non-orientable) surface of genus $ g$ is said to be extremal if it contains an extremal disc, that is, a disc of the largest radius determined only by $ g$. The present paper concerns non-orientable extremal surfaces of genus $ 5$. We represent the surfaces as side-pairing patterns of a hyperbolic regular $ 24$-gon, that is, a generic fundamental region of an NEC group uniformizing each of the surfaces. We also describe the group of automorphisms of the surfaces with a unique extremal disc.


References [Enhancements On Off] (What's this?)

  • [B] Christophe Bavard, Disques extrémaux et surfaces modulaires, Ann. Fac. Sci. Toulouse Math. (6) 5 (1996), no. 2, 191-202 (French, with English and French summaries). MR 1413853 (97i:30059)
  • [GN] Ernesto Girondo and Gou Nakamura, Compact non-orientable hyperbolic surfaces with an extremal metric disc, Conform. Geom. Dyn. 11 (2007), 29-43 (electronic). MR 2295996 (2007k:30087), https://doi.org/10.1090/S1088-4173-07-00157-9
  • [JN] Troels Jørgensen and Marjatta Näätänen, Surfaces of genus $ 2$: generic fundamental polygons, Quart. J. Math. Oxford Ser. (2) 33 (1982), no. 132, 451-461. MR 679814 (84c:51029), https://doi.org/10.1093/qmath/33.4.451
  • [N1] Gou Nakamura, Compact non-orientable surfaces of genus 4 with extremal metric discs, Conform. Geom. Dyn. 13 (2009), 124-135. MR 2497316 (2010d:30053), https://doi.org/10.1090/S1088-4173-09-00194-5
  • [N2] Gou Nakamura, Compact non-orientable surfaces of genus 5 with extremal metric discs, Glasg. Math. J. 54 (2012), no. 2, 273-281. MR 2911368, https://doi.org/10.1017/S0017089511000589
  • [N3] Gou Nakamura, http://aitech.ac.jp/~nakamura/sp.html.

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 30F50, 05C10

Retrieve articles in all journals with MSC (2010): 30F50, 05C10


Additional Information

Gou Nakamura
Affiliation: Science Division, Center for General Education, Aichi Institute of Technology, Yakusa-Cho, Toyota 470-0392, Japan
Email: gou@aitech.ac.jp

DOI: https://doi.org/10.1090/S1088-4173-2013-00251-8
Received by editor(s): April 16, 2012
Published electronically: February 28, 2013
Additional Notes: This work was supported by Grant-in-Aid for Young Scientists (B) (No. 20740081), Japan Society for the Promotion of Science.
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society